# SDR ASAA2012080992687

- Difficulty date: August 9, 2012
- Submitted: August 14, 2012
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Boeing 737890
- Aircraft serial: 35200
- Aircraft time: 5,995 hours, 1,817 cycles
- Engine: Cfmint CFM567B273
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Terminal
- Part number: 3250276030
- Condition: Broken
- Location: Fire Detection
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FIRE DETECTION GROUND WIRE BROKEN AT GROUND TERMINAL LT CORE MW0326 HARNESS CONNECTIONS.  ACFT GROUNDED.  REPLACED TERMINAL LUG AND RESECURED GROUND WIRE OF MW0326, REF SWPM 20-30-11. OPS NML, REF MM 26-11-00.
